Topological Methods in Nonlinear Analysis

Upper and lower solutions for problems with singular sign changing nonlinearities and with nonlinear boundary data

Donal O'Regan

Full-text: Open access

Abstract

An upper and lower solution approach is presented for singular boundary value problems. In particular our nonlinearity may be singular in its dependent variable and is allowed to change sign.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 19, Number 2 (2002), 375-390.

Dates
First available in Project Euclid: 2 August 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1470138769

Mathematical Reviews number (MathSciNet)
MR1921054

Zentralblatt MATH identifier
1016.34015

Citation

O'Regan, Donal. Upper and lower solutions for problems with singular sign changing nonlinearities and with nonlinear boundary data. Topol. Methods Nonlinear Anal. 19 (2002), no. 2, 375--390. https://projecteuclid.org/euclid.tmna/1470138769


Export citation

References

  • R. P. Agarwal, D. O'Regan and V. Lakshmikantham, Existence criteria for singular boundary data modelling the membrane response of a spherical cap , Nonlinear Anal., to appear \ref\key 2
  • L. E. Bobisud, J. E. Calvert and W. D. Royalty, Some existence results for singular boundary value problems , Differential Integral Equations, 6 (1993), 553–571 \ref\key 3
  • R. W. Dickey, Rotationally symmetric solutions for shallow membrane caps , Quart. Appl. Math., 47 (1989), 571–581 \ref\key 4
  • A. Granas, R. B. Guenther and J. W. Lee, Nonlinear boundary value problems for ordinary differential equations , Dissertationes Math., 244 (1985) \ref\key 5
  • P. Habets and F. Zanolin, Upper and lower solutions for a generalized Emden–Fowler equation , J. Math. Anal. Appl., 181 (1994), 684–700 \ref\key 6
  • T. Y. Na, Computational Methods in Engineering Boundary Value Problems, Academic Press New York (1979) \ref \key 7
  • D. O'Regan, Boundary value problems singular in the solution variable with nonlinear boundary data , Proc. Edinburgh Math. Soc., 39 (1996), 505–523